# SDR DALA1131679866

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL NR 20 HAS CORROSION ON TOP AND BOTTOM OF CUT OUT.  RECEIVED AND DRILL UP NEW PANEL IAW DC9 SRM 51-10-2 AND 51-10-4.  PN 09-5300-0219 MATERIAL LOSS OUT OF LIMITS IAW 53-01 FIGURE 1.
